EconPapers    
Economics at your fingertips  
 

Rational Solutions for the ( )- Dimensional Modified KdV-CBS Equation

Temuer Chaolu (), Yuexing Bai () and Yan Li ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-12

Abstract: In this paper, with the help of symbolic computation, three types of rational solutions for the ( )- dimensional modified KdV-Calogero-Bogoyavlenkskii-Schiff equation are derived. By means of the truncated Painlevé expansion, we show that the ( )- dimensional modified KdV-Calogero-Bogoyavlenkskii-Schiff equation can be written as a trilinear-linear equation, from which we get explicit representation for rational solutions of the ( )- dimensional modified KdV-Calogero-Bogoyavlenkskii-Schiff equation.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2019/6342042.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2019/6342042.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:6342042

DOI: 10.1155/2019/6342042

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-31
Handle: RePEc:hin:jnlamp:6342042